Danny; In almost all cases NO This medication is almost always started at 20mg per day taken at about the same time each day helps reach her blood level.Then if needed the doctor well Increase it to where she is at the best level with as few side effects.Also most people due just fine on 20mg daily.Remember if she is just starting this medication she may have several side effects but almost most the time the side effects you start with go away between 7 and 14 days she and if this medication works for her she should start feeling some benefits in that time but this medication takes at least 4 weeks to reach its peak blood level If for any reason the side effects are just to hard for her Call her doctor there are things they can do, Then again lots of people well have very few side effects. Have a good day.Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 5 answers
Has anyone noticed a decrease in effectivness of Celexa after a year? I began taking 40mg of Celexa?
Posted 20 Sep 2011 • 4 answers
Posted 15 Jul 2012 • 3 answers
Posted 9 Sep 2013 • 1 answer
Posted 5 Aug 2016 • 1 answer